Description
Capsules, 200mg. Ibuprofen softgels. Pain Reliever / Fever Reducer (NSAID). Temporarily relieves minor aches and pains due to: Headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, menstrual cramps. Temporarily reduces fever. Compare to Advil Liqui-Gels active ingredient.
Equate - Ibuprofen Softgels 200 mg, 40 Liquid Filled Capsules
Current Price
$6.99
Average
$6.23
Min Price
$1.53
Max Price
$15.6
Price dynamics
11%
Description
Capsules, 200mg. Ibuprofen softgels. Pain Reliever / Fever Reducer (NSAID). Temporarily relieves minor aches and pains due to: Headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, menstrual cramps. Temporarily reduces fever. Compare to Advil Liqui-Gels active ingredient.
Price will be lower
in next 2 weeks
in next 2 weeks
According to the data, price will be lower in next two weeks, so not waste your money and track better price!
Similar products
